Sign inSubmit

Journal of Mathematics and Statistics

ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Sign up for alertsSubmit manuscript

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Journal metrics · last 12 months

How these are calculated
28Submissions
9Articles published
28%Acceptance rate
303 daysSubmission to publication (median)

DOIs registered with Crossref · preserved in Portico · Where the journal is indexed

Most read this quarter

The articles read most in the last 90 days
  1. Research Article · Open access · Published 1 Oct 2026Asymptotic Analysis and Convergence of Recursively Defined SequencesPaul BrackenVol. 22, Issue 1, pp. 94–102View PDF538 accesses
  2. Research Article · Open access · Published 4 Aug 2026Absolute Measures of Interindividual Variation: A Simulation Study José Moral-de la RubiaVol. 22, Issue 1, pp. 61–76View PDF957 accesses
  3. Research Article · Open access · Published 16 Jul 2026Attribute Reduction in Bipolar Intuitionistic Fuzzy Relation SystemWeiyuan Wang, Qian WangVol. 22, Issue 1, pp. 45–60View PDF1,063 accesses
  4. Research Article · Open access · Published 16 Jul 2026A Mixed Integer Linear Programming for Optimising the Residential Solar Energy Storage SystemTeube Cyrille Mbainaissem, Dethie Dione, Bakary Kone, Youssoupha ToureVol. 22, Issue 1, pp. 29–44View PDF1,196 accesses